×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

Confused

  • MissKirsty
  • MissKirsty's Avatar
9 years 4 months ago #1 by MissKirsty
MissKirsty replied the topic: Re:Confused
Well, sometimes birth control pills can cause some pretty strange things, but just to be sure you can take a HPT in a couple of weeks.
But I wouldn't worry about it. ;-)

Please Log in or Create an account to join the conversation.

More
9 years 4 months ago #2 by emb92
emb92 created the topic: Confused
I've been on the POP for a while and I have always had irregular periods. Sometimes it'll be 2 months between each period. I had my last period about a week and a half ago and 2 days ago when I went to the toilet and when i wiped I had a very light pink sort of blood and it went away for the rest of the day until the next morning and then it went away altogether, i then had some strage cramps for the next day but now they have stopped. I've never experienced this before and I usually don't have cramps even when i do have my period. I sometimes forget to take my pill one day, but no more than one day. Am i right to be concerned or could it just be my pill?
Please get back to me :)

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl